# SDR C2XA01CL255

- Difficulty date: December 25, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 4004 THE CREW REPORTED A SMELL OF SMOKE IN THE GALLEY, POSSIBLY FROM THE COFFEE WARMERS.  MAINTENANCE INSPECTED AND REPLACED THE LEFT COFFEE WARMER RECEPTACLE.  OPERATIONAL CHECKS WERE GOOD.
